American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A82) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Kenneth John Preskenis. Approximation by polynomials in $z$ and another function . Proc. Amer. Math. Soc. 68 (1978) 69-74. MR 0457740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Anthony G. O’Farrell. Hausdorff content and rational approximation in fractional Lipschitz norms . Trans. Amer. Math. Soc. 228 (1977) 187-206. MR 0432887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Donald E. Marshall. Blaschke products generate $H^\infty$. Bull. Amer. Math. Soc. 82 (1976) 494-496. MR 0402054.
Abstract, references, and article information   
View Article: PDF

[4] S. J. Poreda. Counterexamples in best approximation . Proc. Amer. Math. Soc. 56 (1976) 167-171. MR 0402362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. R. Reddy. Rational Chebyshev approximation to certain entire functions of zero order on the positive real axis. II . Proc. Amer. Math. Soc. 54 (1976) 251-254. MR 0430260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steven Jacobson. Pointwise bounded approximation and analytic capacity of open sets . Trans. Amer. Math. Soc. 218 (1976) 261-283. MR 0419776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sidney L. Hantler. Estimates for the $\bar \partial $-Neumann operator in weighted Hilbert spaces . Trans. Amer. Math. Soc. 217 (1976) 395-406. MR 0393535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. A. Rubel. An extension of Runge's theorem . Proc. Amer. Math. Soc. 47 (1975) 261-262. MR 0357806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Devora Wohlgelernter. Weighted $L\sp{2}$ approximation of entire functions . Trans. Amer. Math. Soc. 202 (1975) 211-219. MR 0355069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chung-Ling Yu. The existence for the solution of the elliptic Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 545-548. MR 0338553.
Abstract, references, and article information   
View Article: PDF

[11] A. Stray. Characterization of Mergelyan sets . Proc. Amer. Math. Soc. 44 (1974) 347-352. MR 0361097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. J. Poreda. Best uniform approximation by meromorphic functions with free poles . Proc. Amer. Math. Soc. 42 (1974) 513-516. MR 0333198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anthony G. O’Farrell. Analytic capacity, H\"older conditions and $\tau $-spikes . Trans. Amer. Math. Soc. 196 (1974) 415-424. MR 0361116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Steven Minsker. Analytic centers and analytic diameters of planar continua . Trans. Amer. Math. Soc. 191 (1974) 83-93. MR 0361094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Leon Brown, P. M. Gauthier and W. Seidel. Complex approximation for vector-valued functions with an application to boundary behaviour . Trans. Amer. Math. Soc. 191 (1974) 149-163. MR 0342707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. J. Poreda, E. B. Saff and G. S. Shapiro. Fundamental constants for rational functions . Trans. Amer. Math. Soc. 189 (1974) 351-358. MR 0361096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. B. Barrar, H. L. Loeb and H. Werner. Optimal integration-formulas for analytic functions. Bull. Amer. Math. Soc. 79 (1973) 1296-1298. MR 0326247.
Abstract, references, and article information   
View Article: PDF

[18] T. W. Gamelin. The algebra of bounded analytic functions. Bull. Amer. Math. Soc. 79 (1973) 1095-1108. MR 0326398.
Abstract, references, and article information   
View Article: PDF

[19] Charles K. Chui. On approximation in the Bers spaces . Proc. Amer. Math. Soc. 40 (1973) 438-442. MR 0340608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Thomas A. Metzger. On polynomial approximation in $A_{q}(D)$ . Proc. Amer. Math. Soc. 37 (1973) 468-470. MR 0310260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. J. Poreda. On the convergence of best uniform deviations . Trans. Amer. Math. Soc. 179 (1973) 49-59. MR 0320332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Goldstein and J. L. Walsh. Approximation by rational functions on Riemann surfaces . Proc. Amer. Math. Soc. 36 (1972) 464-466. MR 0313518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. J. Poreda. On the continuity of best polynomial approximations . Proc. Amer. Math. Soc. 36 (1972) 471-476. MR 0316717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. B. Saff. The convergence of rational functions of best approximation to the exponential function. II . Proc. Amer. Math. Soc. 32 (1972) 187-194. MR 0294656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. M. Davie. Analytic capacity and approximation problems . Trans. Amer. Math. Soc. 171 (1972) 409-444. MR 0350009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kenneth John Preskenis. Approximation on disks . Trans. Amer. Math. Soc. 171 (1972) 445-467. MR 0312123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. J. Poreda. A characterization of badly approximable functions . Trans. Amer. Math. Soc. 169 (1972) 249-256. MR 0306510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. M. Anderson. M\"untz-Szasz type approximation and the angular growth of lacunary integral functions . Trans. Amer. Math. Soc. 169 (1972) 237-248. MR 0310259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. J. Newman and D. K. Wohlgelernter. Two Hilbert spaces in which polynomials are not dense . Trans. Amer. Math. Soc. 168 (1972) 67-72. MR 0294655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. Wynn. Upon a convergence result in the theory of the Pad\'e table . Trans. Amer. Math. Soc. 165 (1972) 239-249. MR 0293106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2